# SDR ABXA040063

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,251 hours, 25,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN ENTRY DOOR SCUFF PLATE DID NOT MEET REQUIREMENTS OF SERVICE REWORK DRAWING SRO8530021.  TEMPORARY REPAIRED MAIN ENTRY DOOR SCUFF PLATE IAW REA D853-49056MR.  PLACED ON CARRY OVER NR COI 46070.  PROPER FASTENERS TO BE INSTALLED ON OR BEFORE 9-6-2005.
